Alert archive / Colorado / Freeze Warnings in 2016

Freeze Warning 1, NWS Denver/Boulder, CO

October 4, 201616 counties in Colorado

NWS Denver/Boulder, CO issued this freeze warning at Oct 4, 2016, 2:56 PM MDT for 16 counties in Colorado. It took effect at Oct 5, 2016, 3:00 AM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 4, 2016, 2:56 PM MDT (20:56 UTC)
In effect from
Oct 5, 2016, 3:00 AM MDT
Expired
Oct 5, 2016, 9:00 AM MDT
In force
6 hr
Issued by
NWS Denver/Boulder, CO

Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Jefferson County, CO, Larimer County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 42 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.9 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -136 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2584 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-136 m²/s²
0-3 km storm-relative helicity
-77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

686 
WWUS75 KBOU 042056
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
256 PM MDT TUE OCT 4 2016


COZ038>051-050500-
/O.NEW.KBOU.FZ.W.0001.161005T0900Z-161005T1500Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND...
NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...
BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...
HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT...
FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...
KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING...
PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID...
SEDGWICK...AMHERST...HAXTUN...HOLYOKE
256 PM MDT TUE OCT 4 2016

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY. 

* TEMPERATURE...LOWS WILL RANGE FROM THE MID 20S TO MID 30S.

* IMPACTS...TENDER VEGETATION COULD BE KILLED OR SEVERELY DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
3 follow-up statements
734 
WWUS75 KBOU 050230
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
830 PM MDT TUE OCT 4 2016


COZ038>051-050900-
/O.CON.KBOU.FZ.W.0001.161005T0900Z-161005T1500Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND...
NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...
BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...
HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT...
FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...
KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING...
PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID...
SEDGWICK...AMHERST...HAXTUN...HOLYOKE
830 PM MDT TUE OCT 4 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT
WEDNESDAY...

* TEMPERATURE...LOWS WILL RANGE FROM THE MID 20S TO MID 30S.
  WARMEST AREAS WILL BE URBAN AREAS...COLDEST OVER RURAL LOW LYING
  AREAS.

* IMPACTS...TENDER VEGETATION COULD BE KILLED OR SEVERELY 
  DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
736 
WWUS75 KBOU 051118
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
518 AM MDT WED OCT 5 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT TODAY FOR THE
PLAINS OF NORTHEAST COLORADO...

.CURRENT TEMPERATURES OVER THE PLAINS OF NORTHEAST COLORADO ARE
MAINLY IN THE 30S...WITH A FEW LOWER 40S NEAR THE FOOTHILLS AND IN
THE WINDIER AREAS. THERE ARE A COUPLE SPOTS WERE READINGS HAVE
ALREADY GOTTEN TO FREEZING AND BELOW...NAMELY OVER THE CHEYENNE
RIDGE IN NORTHERN WELD COUNTY AND AROUND LIMON. AS THERE ARE STILL
A COUPLE HOURS LEFT UNTIL SUNRISE AS WELL AS THE CHANCE THAT WINDS
IN SOME AREAS WILL DECREASE OR CEASE ALL TOGETHER...THE CHANCE OF
FREEZING TEMPERATURES STILL EXISTS ACROSS MOST OF THE PLAINS OF
NORTHEASTERN COLORADO.

COZ038>051-051500-
/O.CON.KBOU.FZ.W.0001.000000T0000Z-161005T1500Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND...
NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...
BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...
HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT...
FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...
KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING...
PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID...
SEDGWICK...AMHERST...HAXTUN...HOLYOKE
518 AM MDT WED OCT 5 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

* TEMPERATURE...LOWS WILL RANGE FROM THE MID 20S TO MID 30S. 
  WARMEST AREAS WILL BE URBAN AREAS...COLDEST OVER RURAL LOW 
  LYING AREAS. 

* IMPACTS...TENDER VEGETATION COULD BE KILLED OR SEVERELY 
  DAMAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
427 
WWUS75 KBOU 051501
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
901 AM MDT WED OCT 5 2016

COZ038>051-051615-
/O.EXP.KBOU.FZ.W.0001.000000T0000Z-161005T1500Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND...
NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...
BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...
HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT...
FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER...
KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING...
PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID...
SEDGWICK...AMHERST...HAXTUN...HOLYOKE
901 AM MDT WED OCT 5 2016

...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING...

CURRENT CONDITIONS DO NOT WARRANT A FREEZE WARNING ON THE PLAINS.
TEMPERATURES DID REACH INTO THE LOWER 30S FOR AREAS WITHIN THE
WARNING OVERNIGHT.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this freeze warning went out at Oct 4, 2:55 PM MDT, 1 minute earlier.

Area forecast discussion, Oct 4, 2:55 PM MDT, 1 minute before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
255 PM MDT Tue Oct 4 2016

.SHORT TERM...(This evening through Wednesday)
Issued at 243 PM MDT Tue Oct 4 2016

For tonight...an increasing west/southwesterly flow
aloft with a flat ridge of high pressure shifting
eastward. In the mountains...mid and upper level moisture will
start to increase after midnight...with the next trough embedded
in a strong flow aloft over nwrn NV. Still some lingering
snow showers in some of the high mountain locations so will
keep isold snow shower coverage there through this evening.
Across the northeast plains...west/northwest winds this aftn will
decouple with mainly light drainage winds by late this evening.
Overall...mostly clear skies overnight with light winds could
produce sub freezing temperatures over areas of the cwa. For this
reason will issue a Freeze Warning for the Urban Corridor and
Northeast Plains...from 09z-15z Wed. On Wednesday...increasing mid
and upper level QG ascent over wrn CO by the aftn as the trough
moves into wrn UT. Strong southwesterly flow aloft with a 100kt
upper jet stretching from srn UT to across northeast CO. Will
reintroduce the chance of snow to the high country on
Wednesday...initially zone 31 then zones 33/34 by the aftn.
Across the northeast plains...another day of near normal
temperatures with increasing southwesterly winds by the aftn.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 243 PM MDT Tue Oct 4 2016

An upper level trough over the Great Basin will produce a
southwest flow aloft over Colorado Wednesday night. There should
be be enough moisture embedded in the strong flow aloft to produce
orographic snow over the mountains. Higher locations may see a few
inches by Thursday morning. Still significant difference on the
strength and track of the upper level trough for Thursday. The 12z
ECMWF is weaker, quicker, and takes a more northerly track than
the 12z GFS. If the ECMWF solution ends up correct it will be
warmer and drier than the current forecast. For now, will go with
a compromised approach and keep the chance for showers in the
forecast. Raised the snow level some since even the GFS is
slightly warmer. It will dry Friday behind the trough. Again if
the latest ECMWF ends up being closer to the correct solution,
temperatures will be warmer than advertised.

An upper level ridge building over the western CONUS will drift east
and affect Colorado this weekend. This is expected to bring mild and
dry conditions through the weekend. The ECMWF has a couple of short
wave troughs under cutting the ridge Sunday and Monday. Meanwhile
the GFS is weaker and dry with these features. Will have low pops in
the forecast over the mountains for this. Flow aloft becomes more
progressive next week. Models still searching for a consensus on the
pattern. For now, it appears temperatures will be near normal to
slightly above with mainly dry conditions.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 243 PM MDT Tue Oct 4 2016

VFR conditions with no cig/vsby restrictions. westerly winds
at this time should decrease transition to drainage this evening.
On Wednesday...light winds in the morning then southwesterly winds
expected ahead of the next an approaching storm system.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Freeze Warning from 3 AM to 9 AM MDT Wednesday for COZ038>051.

&&

SHORT TERM...Cooper
LONG TERM...Meier
AVIATION...Cooper
Hazardous weather outlook, Oct 4, 11:17 AM MDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1117 AM MDT TUE OCT 4 2016

COZ030>051-051730-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1117 AM MDT TUE OCT 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

IT WILL PARTLY TO MOSTLY CLOUDY IN THE MOUNTAINS WEST OF THE
CONTINENTAL DIVIDE THIS AFTERNOON...WITH GUSTY WESTERLY WINDS 15
TO 25 MPH WITH SOME GUSTS TO 40 MPH ABOVE TIMBERLINE. DRY AND
BREEZY AT TIMES ACROSS THE NORTHEAST PLAINS THIS AFTERNOON WITH
TEMPERATURES NEAR SEASONAL NORMALS. IT WILL REMAIN DRY OVERNIGHT.
AN UPPER LEVEL RIDGE WILL BE OVER THE REGION WITH A DRIER
WESTERLY FLOW ALOFT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A WEATHER SYSTEM WILL BRING SNOW TO THE HIGH COUNTRY STARTING ON
WEDNESDAY, THEN SPREADING RAIN SHOWERS OVER THE NORTHERN PLAINS
WEDNESDAY NIGHT AS A COLD FRONT PUSHES IN. A STRONGER COLD FRONT
WILL PUSH IN THURSDAY FOR SNOW LEVELS DOWN TO NEAR 6500 FEET
POTENTIALLY. THE MOUNTAINS WILL SEE ACCUMULATING SNOW, AND THERE
IS A SLIGHT CHANCE OF SOME SNOW MIXING IN OVER THE PALMER DIVIDE
AND OVER THE NORTHERN PLAINS.

THE SYSTEM WILL MOVE QUICKLY OUT OF THE AREA THURSDAY NIGHT AS AN
UPPER RIDGE PUSHES IN FROM THE WEST FOR THE WEEKEND. FRIDAY
THROUGH MONDAY WILL FEATURE DRY WEATHER UNDER MOSTLY CLEAR SKIES
AND WARMING TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

Nearby

Freeze Warnings in Colorado, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.